I have c.o.p.d, and my doctor put me on Ativan for anxiety. One of the side effects is tightness in the chest. My doctor took me off of it and put me back on Klonipin, but my medical card won't pay for my Klonipin until tomorrow, because my doctor raised the dose of my Klonipin, causing me to run out sooner. So..I've had to take Ativan (prescription) for a couple of days until I can fill my Klonipin tomorrow. How long will it take the tightness in my chest to go away? Somebody please help me. It scares me and it's so uncomfortable. I can take the deep breaths that the doctor tells me to do, but my chest is still tight. Please help me. Thanks.
im thinking the chest pains should go away when u get your klonipin... if its the atavan thats causing the tightness in your chest ... hope everything works out 4 u
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Sep 2010 • 1 answer
Updated 1 Mar 2013 • 1 answer
Updated 17 Apr 2017 • 1 answer
Updated 6 Dec 2018 • 3 answers
Updated 17 Oct 2018 • 1 answer